# SDR QXEA2021111200507

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 46,511 hours, 49,079 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0412
- Condition: Corroded
- Location: Zone 700
- Part time: 23,211 hours, 24,969 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 MLG AXLE SHOWS SIGNS OF CORROSION ON NON-BEARING SURFACES (MARKED), INBD & OUTBD. R&R MLG AXLE.
